# SDR UALA2012052202874

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,522 hours, 22,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BS 1695, LBL 20.  CUT OUT DAMAGE, ACCOMPLISHED HFEC PER NDTM 51-00-19, PRT 6.  FABRICATED AND INSTALLED FILLER AND DOUBLER PER ECRA 5360-01194.  MAJOR REPAIR
